# SDR USAA050747

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .5 INCH, STATION 440 STRINGER 4L.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REPLACED TIE CLIP IAW SRM 51-10-02.  (M)
